MathSciNet Relay Station
MathSciNet bibliographic data
MR589148 60B11 (60A05)
Landers, D.; Rogge, L. Characterization of conditional expectation operators for Banach-valued functions. Proc. Amer. Math. Soc. 81 (1981), no. 1, 107–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement